# SDR SWAA2022021818917

- Difficulty date: August 27, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 41,752 hours, 24,575 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WAFFLE PLATE JUST O/B OF SWING DOWN PANEL 551DB IS CRACKED. / REPLACED WAFFLE PLATE JUST O/B OF SWING DOWN PANEL 551DB IAW SRM 51-40-02.
